Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 90, Number 5, 4 July 2018

Bayesian estimation of incompletely observed diffusions
pp. 641-662(22)
Authors: van der Meulen, Frank; Schauer, Moritz

Favourites:
ADD

Enlargement of filtration on Poisson space: a Malliavin calculus approach
pp. 682-700(19)
Authors: Wright, John Alexander; Yam, Sheung Chi Phillip; Zhang, Zheng

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more